Global solvability of massless Dirac–Maxwell systems

  • Nicolas Ginoux

    Institut Élie Cartan de Lorraine, 3 rue Augustin Fresnel BP 45112, F-57073 Metz Cedex 03, France
  • Olaf Müller

    Humboldt-Universität zu Berlin, Institut für Mathematik, Rudower Chaussee 25, D-12489 Berlin, Germany


We consider the Cauchy problem for massless Dirac–Maxwell equations on an asymptotically flat background and give a global existence and uniqueness theorem for initial values small in an appropriate weighted Sobolev space. The result can be extended via analogous methods to Dirac–Higgs–Yang–Mills theories.

Cite this article

Nicolas Ginoux, Olaf Müller, Global solvability of massless Dirac–Maxwell systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 6, pp. 1645–1654

DOI 10.1016/J.ANIHPC.2018.01.005